# SDR 2006UALA02053

- Difficulty date: October 22, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 40,501 hours, 25,326 cycles
- Engine: Ge CFM56*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE COILED WIRE TO LEFT SLIDING WINDOW ARCED WHERE IT ENTERS INTO WINDOW.  FOUND HEATING SYSTEM ARCING ALONG THE BUSS BAR. THIS IS A RESULT OF DELAMINATION BETWEEN THE TWO PANES WITH MOISTURE INGRESSION (TYPICAL OF ALL WINDOWS).  WIRE ARCING IS ATTRIBUTED TO LOOSE ATTACHMENT SCREW AND RESULTING HIGH RESISTENCE.  INSTALLED NEW COIL CORD AND NEW WINDOW.
